# SDR UIEA2012111700531

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,562 hours, 14,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT RT PACK OFF LIGHT AND EICAS MESSAGE NOT ILLUMINATED IN OFF POSITION.
